About the Journal

     ijocta_newr_511

ISSN: 2146-0957
eISSN: 2146-5703

Aims and Scope
This journal shares the research carried out through different disciplines in regards to optimization, control and their applications.
The basic fields of this journal are linear, nonlinear, stochastic, parametric, discrete and dynamic programming; heuristic algorithms in optimization, control theory, game theory and their applications.
Problems such as managerial decisions, time minimization, profit maximizations and other related topics are also shared in this journal.
Besides the original research articles expository papers, which are hard to express or model, conference proceedings, book reviews and announcements are also welcome.

Journal Topics
Applied Mathematics, Financial Mathematics, Control Theory,  Game Theory, Fractional Calculus and Applications, Modeling of Bio-systems for Optimization and Control, Linear Programming, Nonlinear Programming, Stochastic Programming, Parametric Programming, Conic Programming, Discrete Programming, Dynamic Programming, Nonlinear Dynamics, Stochastic Differential Equations, Optimization with Artificial Intelligence, Operational Research in Life and Human Sciences, Heuristic Algorithms in Optimization, Applications Related to Optimization on Engineering.

1.2
2019CiteScore
 
 
34th percentile
Powered by  Scopus

 SCImago Journal & Country Rank


EDITOR IN CHIEF
 

YAMAN, Ramazan
Istanbul Atlas University / Turkey

AREA EDITORS
Applied Mathematics & Control
OZDEMIR, Necati
Balikesir University / Turkey

Engineering Applications
DEMIRTAS, Metin
Balikesir University / Turkey

MANDZUKA, Sadko
University of Zagreb / Crotia

Fractional Calculus & Applications
BALEANU, Dumitru
Cankaya University / Turkey

POVSTENKO, Yuriy
Jan Dlugosz University / Poland

Optimization & Applications
WEBER, Gerhard Wilhelm
Poznan University of Technology / Poland

KUCUKKOC, Ibrahim
Balikesir University / Turkey 

 

 

 

Editorial Board
AGARWAL, Ravi P. - Texas A&M University Kingsville / USA
AGHABABA, Mohammad P. - Urmai University of Tech. / Iran
ATANGANA, Abdon - University of the Free State / South Africa
AYAZ, Fatma - Gazi University / Turkey
BAGIROV, Adil - University of Ballarat / Australia
BATTINI, Daria - Universita degli Studi di Padova / Italy
BOHNER, Martin - Missouri University of Science and Technology / USA
CAKICI, Eray - IBM / Germany
CARVALHO, Maria Adelaide Pinto dos Santos - Institute of Miguel Torga / Portugal
CHEN, YangQuan - University of California Merced / USA
DAGLI, Cihan H. - Missouri University of Science and Technology / USA
DAI, Liming - University of Regina / Canada
EVIRGEN, Firat - Balikesir University / Turkey
HRISTOV, Jordan - University of Chemical Technology and Metallurgy / Bulgaria
ISKENDER, Beyza B. - Balikesir University / Turkey
JONRINALDI, J. - Universitas Andalas, Padang / Indonesia
JANARDHANAN, M. N. - University of Leicester / UK
KARAOGLAN, Aslan Deniz - Balikesir University / Turkey
KATALINIC, Branko - Vienna University of Technology / Austria
MACHADO, J. A. Tenreiro - Polytechnic Institute of Porto / Portugal
NANE, Erkan - Auburn University / USA
PAKSOY, Turan - Selcuk University / Turkey
SULAIMAN, Shamsuddin - Universiti Putra Malaysia / Malaysia
SUTIKNO, Tole - Universitas Ahmad Dahlan / Indonesia
TABUCANON, Mario T. - Asian Institute of Technology / Thailand
TEO, Kok Lay - Curtin University / Australia
TORIJA, Antonio J. - University of Granada / Spain
TRUJILLO, Juan J. - Universidad de La Laguna / Spain
WANG, Qing - Durham University / UK
XU, Hong-Kun - National Sun Yat-sen University / Taiwan
YAMAN, Gulsen - Balikesir University / Turkey
ZAKRZHEVSKY, Mikhail V. - Riga Technical University / Latvia
ZHANG, David Z. - University of Exeter / UK 

Technical Editor
AVCI, Derya - Balikesir University, Turkey

English Editors
INAN, Dilek - Izmir Democracy University / Turkey
TURGAL, Sertac - National Defence University / Turkey

Announcements

Special Issue Dedicated to the 10th Anniversary

2020-08-30

Fractional calculus for modelling in science, engineering and control

CLICK HERE to download the flyer.

Scope

This special issue addresses a wide range of fractional operators, and their implementations in mathematical modeling of problems arising in engineering, finance and social sciences. In this special issue, we invite and welcome reviews, expository and original research articles dealing with the recent advances on the topics in fractional calculus as well as their multidisciplinary applications.

Topics include (but not limited to):

•Fractional derivatives and integrals with applications.•Fractional dynamical processes and complex systems.•Fractional partial differential equation arising in science and engineering.•Applications of fractional calculus in fluid mechanics, diffusion and heat transfer.•Advanced computational methods for fractional partial differential equations.•Fractional optimal control problems.

Guest Editors

Lead Guest Editor: Prof. Jordan Hristov 
University of Chemical Technology and Metallurgy, BULGARIA
Email: hristovmeister@gmail.com

Co-Guest Editor: Prof. Dumitru Baleanu
Cankaya University, TÜRKİYE
Email: dumitru@cankaya.edu.tr

Co-Guest Editor: Prof. Devendra Kumar
University of Rajasthan, INDIA
Email: devendra.maths@gmail.com

Co-Guest Editor: Prof. Carla Pinto 
Polytechnic Institute of Porto, PORTUGAL
Email: cpinto@fc.up.pt

Important Dates

Submission opening date: October 1, 2020
Submission closing date: December 31, 2020
Review process completion date: February 28, 2021
Publication of the issue date: April 30, 2021

More Info

Please address all your queries to Prof. Jordan Hristov 
(Email: hristovmeister@gmail.com).

All submitted papers will go through a rigorous peer-reviewing process. Prospective authors should submit an electronic copy of their complete manuscript through Manuscript Submission System: https://bit.ly/3gHdHPM

All papers must be prepared using the Latex (preferred) or Word template following the Author Guidelines at: https://bit.ly/34Os3eO

Read more about Special Issue Dedicated to the 10th Anniversary

Current Issue

Vol. 11 No. 2 (2021): IJOCTA

In Progress

This issue contains final, fully citable articles that are published online but the volume/issue itself is awaiting more articles before it can be considered "final".

Published: 2021-04-02
View All Issues

Indexing

IJOCTA is an international, bi-annual and peer-reviewed journal abstracted/indexed by:

and Index Copernicus